MAUDE Adverse Event Report: AERSCHER DIAGNOSTICS HEMAPROMPT FG; REAGENT, OCCULT BLOOD

AERSCHER DIAGNOSTICS HEMAPROMPT FG; REAGENT, OCCULT BLOOD
Model Number HPFG
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
All boxes of hemaprompt fg guaiac cards in ed with lot number 307 (which is our current only supply) have had numerous faulty testing cards.Control area is not developing therefore rendering the test faulty and unusable.Has been requiring utilization of multiple cards per patient specimen to find one in batch that does pass control.

Brand Name
HEMAPROMPT FG
Common Device Name
REAGENT, OCCULT BLOOD
Manufacturer (Section D)
AERSCHER DIAGNOSTICS
125 dixon drive
chestertown MD 21620
MDR Report Key25183494
Report Number25183494
Device Sequence Number13425153
Product Code KHE
UDI-Device Identifier00693501000152
UDI-Public(01)00693501000152
Combination Product (Y/N)N
Initial Reporter StateCT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/05/2026
Report Date (Section F) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberHPFG
Device Lot Number307
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/15/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/15/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA05/05/2026